# SDR CA110823001

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2140 · Heating System
- Part: Controller
- Part number: HYLZ503361
- Condition: Burned
- Location: Temp
- Part time: 11,014 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE AUTO CABIN TEMPERATURE CONTROLLER FAILED, THIS WAS CONFIRMED TO BE A BURNED/DEFECTIVE CIRCUIT CARD INSIDE THE TEMP CONTROLLER.  THE TEMP CONTROLLER IS EQUIPPED WITH A FAN AND DISTRIBUTED THE SMOKE FROM THE DEFECTIVE CIRCUIT CARD VERY QUICKLY.  THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO SMOKE IN THE COCKPIT FROM THE CABIN TEMP CONTROL UNIT.
